MAUDE Adverse Event Report: COVIDIEN 1ML SAF SYR ETB 25X 5/8; SYRINGE, PISTON

COVIDIEN 1ML SAF SYR ETB 25X 5/8; SYRINGE, PISTON
Model Number 8881511235
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer stated that there is a substance or debris inside the needle/syringe.The customer stated this issue was identified prior to use.

Brand Name
1ML SAF SYR ETB 25X 5/8
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key10386024
Report Number1915484-2020-01179
Device Sequence Number13881168
Product Code FMF
UDI-Device Identifier20884521014975
UDI-Public20884521014975
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881511235
Device Catalogue Number8881511235
Device Lot Number930168X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/10/2020
Patient Sequence Number1